MathSciNet Relay Station
MathSciNet bibliographic data
MR3450055 91G80 (62F15 62H99)
Giudici, P.; Spelta, A. Graphical network models for international financial flows. J. Bus. Econom. Statist. 34 (2016), no. 1, 128–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement